Skip to content Skip to navigation

Cancellation of the Singularities of the Heat Equations Restricted to a Finite Bandwish

Volume 16, Number 1 (2013), 82 - 89

Cancellation of the Singularities of the Heat Equations Restricted to a Finite Bandwish

Price: $20.00

Abstract

The cancellation of the singularities of the heat equation in a polygonal domain with cracks is analyzed. Using a density result, a bi-orthogonality property of a family of finite eigenfunctions of the Laplacian and Holmgren's theorem, we obtain a regular solution of the heat equation by an internal control.